# SDR DXTA2013060505412

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500123
- Aircraft time: 53 hours, 32 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, PFD 1 FAILED AND REVERTED.  MFD FAILED AND REVERTED. COMM 1 FAILED. TXPDR 1 FAILED. SPLIT SCREEN JEPP CHARTS ON PFD FAILED.  APPROX A DOZEN CAS MESSAGES DISPLAYED. PFD 1 COMM 1 CAME BACK ONLINE. THE CAS MESSAGES FOR SWPS FAULT(YELLOW), XPDR 1 FAIL(WHITE) AND SWPS ICE SPEED(WHITE) REMAINED ON.  AFTER FOLLOWING THE QRH PROCEDURE FOR THE XPDR 1 FAIL,  XPDR 1 RETURNED TO NORMAL.  THE QRH PROCEDURES WERE COMPLETED FOR THE SWPS FAULT AND IT AND THE SWPS ICE SPEED REMAINED ON THROUGH LANDING.  FAULT CODES 273-014-00 AND 273-016-00 FOR SWPS FAULT AND SWPS ICE SPEED.
